hepatitis b vaccine reaction

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

zero
New Member


Date Joined Dec 2006
Total Posts : 4
   Posted 12/23/2006 12:05 PM (GMT -7)   
I'm not sure how to use this forum yet, but I need help!  I haven't been able to walk since my Nov. 10 hepatitis b vaccine.  I have a 101 fever, high blood pressure, can't swallow, etc., but the main problem is the severe pain in my knee making me unable to walk.  Is there any treatment for any of this?  Please help.  It's only getting worse.

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 12/23/2006 3:18 PM (GMT -7)   
This doesn't sound like anything to play around with. I urge you to go directly to your doctor or to an ER as soon as possible.

Lynnwood
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome ,SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Cellcept, Prednisone, Xanax, Trazodone, Fosamax, Wellbrutrin SR, Valtrex
Clickable: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION & LUPUS RESOURCES & Donate to HealingWell


DittoDianne
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/22/2007 5:06 PM (GMT -7)   
Hi! I just joined & was wondering what you found out in regard to your pain & Hep B shot. The reason I ask is my daughter has had rheumatological problems ever since hers.
Thanks.

cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 4/22/2007 5:32 PM (GMT -7)   
Hi--
I agree with the others that you should get into the ER or doc asap about the shot. I know they had some problems with the vaccine when it first came out and I fought against getting my son immunized but finally was forced to. I hope you are alright. I have had hepc and liver stuff is awful, so the idea of a vaccine is good, if it doesnt make people sick!
Marji

"...brain, what is brain?"
--Kara, one of the "givers of pain and delight", aka woman of Sigma Draconis VI, "Spock's Brain" episode 56 season 3 of Star Trek--I'm not a trekkie but this one was funny!


Barbara Lee
Veteran Member


Date Joined Sep 2003
Total Posts : 2889
   Posted 4/22/2007 7:09 PM (GMT -7)   
Hi:

I agree with everyone, this sounds like nothing to mess around with. I would contact a doctor immediately or go to the nearest ER. I hope everything turns out well and you begin to feel better soon.

Barbara
dx fibro, SLE, glaucoma, cateracts, bells palsy, depression, migraine headaches, gastreopaersis, chronic anemia, MDS (Blood Cancer). Mediport and tons of meds.


zero
New Member


Date Joined Dec 2006
Total Posts : 4
   Posted 4/26/2007 6:12 PM (GMT -7)   
DittoDianne, I had the hep-b vaccine Oct. 10 and Nov. 10, and am still unable to walk without my knee giving out, and have numbness in my hands, foot, and leg.  The neuro said it may be connective tissue disorder, cause by the shot.  Please e-mail me and let me know what happened with your daughter.  blkline@msn.com
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:04 AM (GMT -7)
There are a total of 2,733,556 posts in 301,133 threads.
View Active Threads


Who's Online
This forum has 151271 registered members. Please welcome our newest member, Namie.
336 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, Serenity Now, Scaredy Cat, Tick41, mpost, jabele, KatieBwithUC, pmm73, WORLD HEALING, peanut307, Traveler, iamamess


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer